# SDR WX0A071149

- Difficulty date: April 3, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177502
- Part serial: P1570
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW PERSONNEL REPORTED SMOKE / FUMES IN CABIN AS SOON AS APU AIR STARTED ON GROUND.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE APU FUEL CONTROL UNIT IAW AMM 49-30-01, OPS AND LEAK CHECK GOOD IAW AMM 49-00-00.  AIRCRAFT RETURNED TO SERVICE.
